# SDR CALA2016061795462

- Difficulty date: June 14, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 72,906 hours, 27,812 cycles
- Engine: Iae V2527A5
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Director
- Condition: Faulty
- Location: Cids
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMB, CONTINUOUS EVAC HORN, AND CI DS 1 & 2 FAULTS ON ECAM.  REPLACED 1 & 2 CIDS DIRECTORS REF AMM 23-73-34-400, NO FAULTS AT THIS TIME.
